Journal of Symbolic Logic
- J. Symbolic Logic
- Volume 57, Issue 3 (1992), 1108-1119.
About the Proof-Theoretic Ordinals of Weak Fixed Point Theories
This paper presents several proof-theoretic results concerning weak fixed point theories over second order number theory with arithmetic comprehension and full or restricted induction on the natural numbers. It is also shown that there are natural second order theories which are proof-theoretically equivalent but have different proof-theoretic ordinals.
J. Symbolic Logic, Volume 57, Issue 3 (1992), 1108-1119.
First available in Project Euclid: 6 July 2007
Permanent link to this document
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Jager, Gerhard; Primo, Barbara. About the Proof-Theoretic Ordinals of Weak Fixed Point Theories. J. Symbolic Logic 57 (1992), no. 3, 1108--1119. https://projecteuclid.org/euclid.jsl/1183744060